# SDR USAASA01059

- Difficulty date: November 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293105
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCO - RECEIVED AN 'EPSU EXT LOAD EXIT L' FAULT DURING TEST.  MAINTENANCE REPLACED THE L3 DOOR SLIDE ASSEMBLY.  OK FOR SERVICE.  (M)
